# SDR DL757030578

- Difficulty date: June 20, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 57,408 hours, 30,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DENT AND GOUGE NEAR AN EXISTING SKIN DOUBLER REPAIR BETWEEN FS 600 & 620 AND BETWEEN STRINGERS 16L & 17L.  THE DAMAGE AND THE EXSITING DOUBLER REPAIR WERE REMOVED WITH A SINGLE 22 X 8.8 INCH CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER   ER/A 385158-14, REV A.
